Sides Immediately After Injecting

  1. Registered User
    CCV3's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Dec 2009
    Posts
    554
    Answers
    0

    Sides Immediately After Injecting


    So I ran short on my gear and I have 3 weeks left (18 week gig). So I tapped into a half bottle of sust that I had left over from another order.

    I have hit twice now, and each time it leaves a very weird taste in my mouth. It tastes like I just spit out a mouthful of pennies. Then I get a mean head ache, and a little dizzy and light headed for about an hour. It's happened twice in a row now. BA is very high.

    What gives?

  2. Registered User
    icon0561's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Aug 2006
    Age
    32
    Posts
    124
    Answers
    0


    Did you use the other half of the bottle of sust before?
    If its the first time you've used this one it could just be that it was made with a different solvent. Ive never had one that tasted like pennies but I know brews made with guaiacol always gave me a smoked almonds flavor in my mouth right after.
  3. Registered User
    wedlund6's Avatar
    Stats
    5'10"  264 lbs.
    Join Date
    Nov 2009
    Age
    43
    Posts
    583
    Answers
    0


    i had all those symptoms on a oral tren cycle 6 month ago my bp was shootin up to 160 then back down grape seed extract help some after the first week it went away
    •   
       

  4. Never enough
    Board Moderator
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    46
    Posts
    31,868
    Answers
    0


    Probably nicking an artery/vein on the way in, and some tiny amount of oil is making it into bloodstream i'd guess.
    This space for rent

    Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far
  5. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Answers
    0


    Quote Originally Posted by EasyEJL View Post
    Probably nicking an artery/vein on the way in, and some tiny amount of oil is making it into bloodstream i'd guess.
    x2..
  6. Registered User
    CCV3's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Dec 2009
    Posts
    554
    Answers
    0


    * I've used that sust before, but I was on a ton of other stuff at the same time so I couldn't narrow it down. Now the only thing in my pin is the sust, so it was to be that.

    * Smoked almonds is cool. Much better than a mouthful of coins. I dont know, it's weird man.

    * I was thinking the artery and vain concept as well, that's why I waited until it happened twice in a row. First was my left delt and the second was my right glute.

    Thanks for the replies. Just hoping copper mouth and getting dizzy doesnt mean something worse.
  7. Registered User
    CCV3's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Dec 2009
    Posts
    554
    Answers
    0


    Quote Originally Posted by wedlund6 View Post
    i had all those symptoms on a oral tren cycle 6 month ago my bp was shootin up to 160 then back down grape seed extract help some after the first week it went away
    I'll give this a shot if it keeps happening.
  8. Registered User
    Dkerce's Avatar
    Stats
    6'2"  195 lbs.
    Join Date
    Jul 2009
    Posts
    48
    Answers
    0


    thats exactly what happened when i went through a vein on the way in. id try a different location. i prefer my quads and have had bad luck with my delts.
  9. Registered User
    Gator 87's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Nov 2008
    Posts
    414
    Answers
    0


    It's probably from the high BA content, since BA is leeched out of the depot rapidly upon injection.
  •   

      
     

Similar Forum Threads

  1. Need anti-e immediately!!!
    By jsp0785 in forum Supplements
    Replies: 21
    Last Post: 02-22-2011, 11:14 AM
  2. Replies: 6
    Last Post: 09-20-2010, 09:28 AM
  3. Replies: 6
    Last Post: 08-20-2007, 08:30 AM
  4. Need help immediately!!!
    By fender6 in forum Anabolics
    Replies: 4
    Last Post: 04-12-2007, 07:22 AM
  5. How do you shoot Immediately postworkout?
    By Mr.Striation in forum IGF-1/GH
    Replies: 12
    Last Post: 12-06-2004, 12:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in